# SDR ASAA0976802

- Difficulty date: October 14, 2009
- Submitted: October 20, 2009
- Operation: Air carrier
- Aircraft: N609AS
- Make and model: Boeing 737790
- Aircraft serial: 29752
- Aircraft time: 35,619 hours, 15,960 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Fitting
- Part number: 173A42001
- Condition: Worn
- Location: Bs 1234-1254
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CONNECTIVE FRAME TO HAVE AN EXCESSIVELY WORN AREA AT FASTENER HOLE IN T/E.  REMOVED AND REPLACED CONDUCTIVE FRAME.
